# SDR N6WA2025060603

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,666 hours, 24,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333.00 CRACKED AT WEB THROUGH FREE FLANGE BETWEEN STGR1R AND 2R.  REMOVED AND REPLACED FRAME 333.00 BETWEEN STGR0 AND STGR8R IAW CRJ SRM 51-42-06
